# SDR 9JLA2021080519332

- Difficulty date: July 22, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N817BZ
- Make and model: Cessna 560XL
- Aircraft serial: 5605742
- Aircraft time: 4,497 hours, 3,677 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Valve
- Part number: 141319
- Part serial: 0152
- Condition: Failed
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MAINTENANCE TEAM FOUND THE APU BLEED AIR WOULD NOT TURN ON. OPERATIONS WERE CONTINUED PER DEFERRAL BY MEL. THE MAINTENANCE VENDOR TROUBLESHOT AND FOUND THE APU BLEED AIR VALVE WAS DEFECTIVE. THE VALVE WAS REMOVED AND AN OVERHAULED VALVE WAS INSTALLED. OPS CHECKS WERE GOOD. AIRCRAFT WAS RETURNED TO SERVICE.
